# SDR SWAA2021091316281

- Difficulty date: September 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 66,747 hours, 39,361 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Inoperative
- Location: Aft Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COVER FOR AFT SERVICE DOOR SLIDE MANUAL INFLATION HANDLE NOT INSTALLED ; / [01] UNTUCKED MANUAL SLIDE INFLATION HANDLE COVER IAW SIP ON AFT SERVICE DOOR (R2)
